# SDR SWAA2016011347932

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 73,116 hours, 60,486 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10445
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER CLIMBING THROUGH 25,000 FT.  CABIN ALTITUDE WARNING HORN & FLIGHT ILLUMINATED.  R & R NR 1 ENG HIGH STAGE VLV IAW AMM.
